# SDR DHL2003804663

- Difficulty date: February 7, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 56544401
- Condition: Delaminated
- Location: Lt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 718 CENTERWING LOWER PANEL EXTERNAL SKIN DELAMINATED STA 730.000-STA 779.000 R & R NR 718 CENTERWING LOWER PANEL ON LT WING , STA 730.000-STA. 779.000 IAW SRM 51-3-0
